# SDR UPS96220754

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, A PREVIOUS REPAIR WAS DISCOVERED TO THE RBL 70.5 RIB CHORD AT 135 760.  HOWEVER, A CRACK HAD PROGRESSED SINCE THE ORIGINAL REPAIR INSTALLATION.  REPAIR PER CARRIED OUT PER SB727-53-0112 (UPS EO 7275710-1271) WITH DEVIATIONS OUTLINED IN SRS EO 96-30-016.
